# SDR CA970421084

- Difficulty date: April 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HCC2YK1
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 7666A2
- Condition: Damaged
- Location: Leading Edge
- Part time: 516 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. NICKS AND CHIPS NEEDED REPAIRS.
